RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 203, Number 10  


Regularity of mappings inverse to Sobolev mappings
S. K. Vodopyanov
3
A method for deriving lower bounds for the complexity of monotone arithmetic circuits computing real polynomials
S. B. Gashkov, I. S. Sergeev
33
$C^*$-algebras associated with reversible extensions of logistic maps
B. K. Kwaśniewski
71
Well-posedness of the Cauchy problem for the stochastic system for the Lorenz model for a baroclinic atmosphere
Yu. Yu. Klevtsova
117
Embeddings of graphs into Euclidean space under which the number of points that belong to a hyperplane is minimal
K. I. Oblakov, T. A. Oblakova
145
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019